# SDR R61A201209070470

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 11,412 hours, 9,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066796001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND FLOOR SUPPORT AT FRAME 86 RIGHT BROKEN.  MAINTENANCE REMOVED AND REPLACED FLOOR SUPPORT FAME 86 RIGHT IAW EMB 175 SRM 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.  DISREGARD R61A201209070468 ENTERED CORROSION IN ERROR.
